# SDR SIMA20130401001

- Difficulty date: April 1, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- Aircraft time: 26,835 hours, 23,858 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unsecure
- Location: Cabin Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4257 THE CREW REPORTED THEY COULD NOT OPEN THE MAIN CABIN DOOR FROM INSIDE THE CABIN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RESECURED MAIN DOOR HANDLE PER EMB-140 MM 52-11-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
